Ask an expert
Question

04 Apr 2007

nauseas
Hi, I recently suffering from a stomach bug and get nauseas ,dehidrated and very weak. I found it hard to get out of bed yesterday. Is this a serious case or is there medication that can take it away and prevent me from getting more sick.
Answer 279 views
Expert
Pharmacist
pharmacist

01 Jan 0001

I had the same bug over the weekend. Oh boy! Try taking med to stop nausea - valoid, etc.; Drugs to stop diarrhoea, A combo of Loperamide and Kaolin/pectin worked for me. BEDREST and litlres of energade was however the most important to get me back on my feet
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.